# SDR ASAA2018110826772

- Difficulty date: May 1, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 02773
- Aircraft time: 37,587 hours, 13,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320200
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR LEVEL LONGITUDINAL BEAM AT FR70 - Y765 GROUNDED - YES. REPLACED LONGITUDINAL BEAM IAW AIRBUS SRM 51-42-11
